Table of Contents
International Journal of Analysis
Volume 2013, Article ID 723698, 6 pages
http://dx.doi.org/10.1155/2013/723698
Research Article

A Note on Solitary Wave Solutions of the Nonlinear Generalized Camassa-Holm Equation

Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China

Received 24 September 2012; Revised 6 January 2013; Accepted 10 January 2013

Academic Editor: Baruch Cahlon

Copyright © 2013 Lei Zhang and Xing Tao Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Camassa and D. D. Holm, “An integrable shallow water equation with peaked solitons,” Physical Review Letters, vol. 71, no. 11, pp. 1661–1664, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. Y. Long, Z. Li, and W. Rui, “New travelling wave solutions for a nonlinearly dispersive wave equation of Camassa-Holm equation type,” Applied Mathematics and Computation, vol. 217, no. 4, pp. 1315–1320, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. Y. Xu and L. Tian, “Attractor for a coupled nonhomogeneous Camassa-Holm equation,” International Journal of Nonlinear Science, vol. 9, no. 1, pp. 118–122, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. M. Song and Z. R. Liu, “Traveling wave solutions for the generalized Zakharov equations,” Mathematical Problems in Engineering, vol. 2012, Article ID 747295, 14 pages, 2012. View at Publisher · View at Google Scholar
  5. S. Tang, Y. Xiao, and Z. Wang, “Travelling wave solutions for a class of nonlinear fourth order variant of a generalized Camassa-Holm equation,” Applied Mathematics and Computation, vol. 210, no. 1, pp. 39–47, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. B. He, W. Rui, C. Chen, and S. Li, “Exact travelling wave solutions of a generalized Camassa-Holm equation using the integral bifurcation method,” Applied Mathematics and Computation, vol. 206, no. 1, pp. 141–149, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. A.-M. Wazwaz, “New solitary wave solutions to the modified forms of Degasperis-Procesi and Camassa-Holm equations,” Applied Mathematics and Computation, vol. 186, no. 1, pp. 130–141, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. A.-M. Wazwaz, “Peakons, kinks, compactons and solitary patterns solutions for a family of Camassa-Holm equations by using new hyperbolic schemes,” Applied Mathematics and Computation, vol. 182, no. 1, pp. 412–424, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. S. Chen, C. Foias, D. D. Holm, E. Olson, E. S. Titi, and S. Wynne, “Camassa-Holm equations as a closure model for turbulent channel and pipe flow,” Physical Review Letters, vol. 81, no. 24, pp. 5338–5341, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. F. Cooper and H. Shepard, “Solitons in the Camassa-Holm shallow water equation,” Physics Letters A, vol. 194, no. 4, pp. 246–250, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. M. Fisher and J. Schiff, “The Camassa Holm equation: conserved quantities and the initial value problem,” Physics Letters A, vol. 259, no. 5, pp. 371–376, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. Z. Liu, T. Qian, and M. Tang, “Peakons of the Camassa-Holm equation,” Applied Mathematical Modelling, vol. 26, pp. 473–480, 2002. View at Publisher · View at Google Scholar
  13. Z. Liu and T. Qian, “Peakons and their bifurcation in a generalized Camassa-Holm equation,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 11, no. 3, pp. 781–792, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. T. Qian and M. Tang, “Peakons and periodic cusp waves in a generalized Camassa-Holm equation,” Chaos, Solitons and Fractals, vol. 12, no. 7, pp. 1347–1360, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. R. A. Kraenkel, M. Senthilvelan, and A. I. Zenchuk, “On the integrable perturbations of the Camassa-Holm equation,” Journal of Mathematical Physics, vol. 41, no. 5, pp. 3160–3169, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. L. Tian and J. Yin, “New compacton solutions and solitary wave solutions of fully nonlinear generalized Camassa-Holm equations,” Chaos, Solitons and Fractals, vol. 20, no. 2, pp. 289–299, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. Z. Liu, T. Jiang, P. Qin, and Q. Xu, “Trigonometric function periodic wave solutions and their limit forms for the KdV-like and the PC-like equations,” Mathematical Problems in Engineering, vol. 2011, Article ID 810217, 23 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. S. A. Khuri, “New ansätz for obtaining wave solutions of the generalized Camassa-Holm equation,” Chaos, Solitons & Fractals, vol. 25, no. 3, pp. 705–710, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  19. L. Tian and X. Song, “New peaked solitary wave solutions of the generalized Camassa-Holm equation,” Chaos, Solitons and Fractals, vol. 19, no. 3, pp. 621–637, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. R. Camassa and A. I. Zenchuk, “On the initial value problem for a completely integrable shallow water wave equation,” Physics Letters A, vol. 281, no. 1, pp. 26–33, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet